# SDR SWIA2021073059811

- Difficulty date: June 2, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349 Rbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 349 FLOOR CROSSBEAM CAP BETWEEN RBL 27 AND RH FLOOR SILL HAS EXFOLIATION CORROSION.     (C-CHECK RO 7/27/2021)    REMOVED AND REPLACED ANGLE P/N 601R38783-13. FS 349 FLOOR CROSSBEAM CAP BETWEEN RBL 27 AND RH FLOOR SILL. REF DWG# 601R386651, REV --,  CRJ-200 SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY, SEE CONTINUATION CARD FOR FURTHER DETAILS.
